# SDR AC2A111381

- Difficulty date: October 7, 2006
- Submitted: January 22, 2007
- Operation: Air carrier
- Aircraft: N139JP
- Make and model: Agusta AB139
- Aircraft serial: 31039
- Aircraft time: 113 hours
- System (JASC): 6720 · Tail Rotor Control System
- Part: Clamp
- Part number: 3G6420A05751
- Condition: Cracked
- Location: Tail Rotor
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TAIL ROTOR DAMPER CLAMP CRACKED, REPLACED CLAMP.
